# SDR CA180529015

- Difficulty date: May 29, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bac AVRO146RJ100
- Aircraft time: 21,512 hours
- Engine: Lyc LF5071F
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: HC572H0761003001
- Condition: Corroded
- Location: Rt Wing Rib
- Part time: 21,268 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INSPECTION OF CPCP CARD NR C57-530-02-01 (48 MONTH) LEVEL 3 CORROSION.  EXFOLIATION WAS FOUND ON THE LOWER CORNER BRACKET OF THE RT AILERON 1/B HINGE RIB AT THE RIB 20 LOCATION.  P/N: HC572H0761-003.  ONCE THE RT AILERON 1/B HINGE RIB WAS REMOVED FROM THE AIRCRAFT FOR CORNER BRACKET REPLACEMENT, IT WAS FURTHER NOTICED THAT THE UPPER CORNER BRACKET ALSO SHOWED SIGNS OF LEVEL 3 CORROSION.  P/N: HC572H0761-001.  WE WERE ABLE TO LOCATE A NEW REPLACEMENT PART FOR THE LOWER CORNER P/N: HC572H0761-003, BUT THE UPPER CORNER BRACKET P/N: HC572H0761-001 WAS NOT PROCURABLE AT BAE OR ON THE OPEN MARKET.  THEREFORE WE APPLIED TO BAE RDO FOR A REPAIR TO THE UPPER CORNER BRACKET, IN WHICH THEY ISSUED SSQ NR 48537, SHORTLY AFTER THE SSQ WAS ISSUED, AVALON AERO WAS ABLE TO PROCURE A NEW BRACKET FROM ANOTHER OPERATOR.  WE HAVE NOW INSTALLED NEW UPPER AND LOWER CORNER BRACKETS ON THE RT AILERON 1/B HINGE RIB AT THE RIB 20 LOCATION.   THEREFORE ANY INSPECTIONS THAT WERE CALLED OUT IN SSQ NR 48537 WILL NO LONGER BE REQUIRED.  BRACKETS CURRENTLY IN NCFS POSSESSION.  (TC# 20180529015)
